Q. My mom feels dizzy and weak with diabetes medicine. What to do?

 

Questions 



Hi doctor,

My mother is 53 years old. She is a diabetic and under medication. Her list of medications is as follows: For diabetes, Glyciphage SR 1 gm (1-0-1) and Volibo 0.2 (0-1-0). For cholesterol, Stator 10 (0-0-1) and for stamina, Stamina-OD (1-0-0). Under medication, her sugar levels before food and after food are 103 to 160 and 190 to 200 respectively. While not having the medicine, the level is 210 before food. The issue now is with the medicine. Whenever she takes the diabetes medicine, she is getting tired, feeling dizzy with overall mental and physical weakness and literally wants to be on bed. At times, she is frustrated as well. Please advice what we should do.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

  • As I can gather from the details given, your mother is having uncontrolled blood sugar value. The possible reasons might be lack of exercise and poor diet control.
  • The target blood sugar values that your mother should attain are between 100 and 130 before food and between 140 and 180 after food. Anything outside this range is abnormal and needs intervention.
  • May I suggest daily half an hour walking and ask her to avoid sugar, jaggery, honey and dates in her diet.
  • Let her check the sugar level after three weeks of such a diet and exercise. If still sugar is out of range then consult the doctor for hiking up the dose.

For further classification consult a diabetologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/diabetologist


 

 

#,#and,#diabetes,#dizzy,#feels,#mom,#my,#to,#weak,#what,#with,DO,Medicine,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment